# SDR USAASB99271

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE BULLNOSE EMERGENCY EVACUATIONLIGHTS AT SEAT ROWS 11 AND 18 RIGHT, 13, 16 AND 20 LEFT, AND BOTH  EXTERIOR EMERGENCY EVACUATION LIGHTS BELOW FLAPS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACE D THE BATTERY PACK AT SEAT ROW 17.  OPERATIONAL CHECK GOOD. (M)
